×

Found 3,854 Documents (Results 1–100)

100
MathJax

Sufficient conditions for a minimum of a strongly quasiconvex function on a weakly convex set. (English. Russian original) Zbl 1489.90114

Math. Notes 111, No. 1, 33-46 (2022); translation from Mat. Zametki 111, No. 1, 39-53 (2022).
MSC:  90C25
PDF BibTeX XML Cite
Full Text: DOI

Convergence of the algorithm of additive regularization of topic models. (English. Russian original) Zbl 07466408

Proc. Steklov Inst. Math. 315, Suppl. 1, S128-S139 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 3, 56-68 (2020).
MSC:  68-XX 65-XX
PDF BibTeX XML Cite
Full Text: DOI

Terminal invariance of jump diffusions. (English. Russian original) Zbl 1478.93664

Dokl. Math. 102, No. 1, 353-355 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 108-111 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Trajectory optimality conditions for moving object with nonuniform radiation pattern. (English. Russian original) Zbl 1476.90041

Dokl. Math. 102, No. 1, 342-345 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 95-98 (2020).
MSC:  90B06 90C33 90C46
PDF BibTeX XML Cite
Full Text: DOI

A survey on sufficient optimality conditions for delayed optimal control problems. (English) Zbl 1476.49028

Hattaf, Khalid (ed.) et al., Mathematical modelling and analysis of infectious diseases. Cham: Springer. Stud. Syst. Decis. Control 302, 323-342 (2020).
MSC:  49K15 34H99 49L99
PDF BibTeX XML Cite
Full Text: DOI arXiv

Characteristic Cauchy problem with prehistory in the case of nonlinear differential equations in partial derivatives. (Ukrainian. English summary) Zbl 1474.35477

MSC:  35L70 35L25
PDF BibTeX XML Cite
Full Text: DOI

Sufficient conditions for terminal invariance of stochastic jump diffusion systems. (English. Russian original) Zbl 1457.93074

Autom. Remote Control 81, No. 11, 2062-2077 (2020); translation from Avtom. Telemekh. 2020, No. 11, 155-173 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Optimal control of the stochastic Navier-Stokes equations. (English) Zbl 1454.49031

Grecksch, Wilfried (ed.) et al., Infinite dimensional and finite dimensional stochastic equations and applications in physics. Hackensack, NJ: World Scientific. 161-211 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software